# SDR HALA9800428

- Difficulty date: December 28, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N603DC
- Make and model: Doug DC-9-51
- Aircraft serial: 47784
- System (JASC): 3444 · Ground Proximity System
- Part: Altimeter
- Part number: 5223698003
- Condition: Failed
- Location: Cockpit
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

HNL - FLT 195 - AFTER TAKEOFF THROUGH APPROX 1000 FT, SIMULTANEOUSLY BOTH F/O'S AND CAPTAINS RADIO ALTIMETERS GOT FLAGS, TCAS GOT FLAGS ON BOTH SIDES, AND GPWS FAILS.  REMOVED AND REPLACED NR 1 RADIO ALT T/R OPS CHECK ON NR 1 RADIO ALT, GPWS AND TCAS CHECK OK.  (M)
